# SDR HALA0700548

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 62,862 hours, 29,605 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, 3,200 DIFFERENCE BETWEEN FUEL QUANTITY AND TOTALIZER.  NO EVIDENCE OF FUEL LEAK.  FUEL QTY ERROR-PROG 2/2 ALE RT MSG DISPLAYED ON CDU AND EICAS MSG FMC DISPLAY.  FUEL FLOW WAS NORMAL TOTAL 30.0/CALCULATED 26.8.  REF FRM FAULT CODE DIAGRAM CH 28 PG 14 NOTE 2.  DIFFERENCE LESS THAN 4500 LBS WITHIN SYSTEM TOLERANCE.  OK TO CONTINUE.
